# SDR NSVA200600118

- Difficulty date: August 6, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 25,249 hours, 27,766 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 4018502
- Part serial: I70
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD LIGHT ON AFTER TAKEOFF, MAIN ACCU 1000 PSI, LANDING GEAR DID NOT LOCK UP.  REMOVED AND REPLACED HYD PUMP MOTOR IAW 29-10-075, PN ON/OFF 40185-02 SN ON H70, SN OFF I32.
